Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 10, NWS Cleveland, OH

March 25, 2023Ashtabula County, Geauga County, Trumbull County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 25, 2023, 2:13 PM EDT for Ashtabula County, Geauga County, Trumbull County, Ohio. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2023, 2:13 PM EDT (18:13 UTC)
Expired
Mar 25, 2023, 3:00 PM EDT
In force
47 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Ashtabula County, OH, Geauga County, OH, Trumbull County, OH

The radar

The Cleveland radar (KCLE), 86 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 2:22 PM EDTTSTM WND GST 606 S Madison, OH60 MPH WIND GUSTS ESTIMATED NEAR THOMPSON TOWNSHIP.
Mar 25, 2:26 PM EDTTSTM WND DMG3 Se Geneva, OHTREES AND POWER LINES BLOWN DOWN OFF I-90.
Mar 25, 2:34 PM EDTTSTM WND GST 726 Ne Jefferson, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 1:01 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2023-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2023-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1020 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
1020 m²/s²
0-3 km storm-relative helicity
1254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

903 
WUUS51 KCLE 251813
SVRCLE
OHC007-055-155-251900-
/O.NEW.KCLE.SV.W.0010.230325T1813Z-230325T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
213 PM EDT Sat Mar 25 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northern Trumbull County in northeastern Ohio...
  Geauga County in northeastern Ohio...
  Ashtabula County in northeastern Ohio...

* Until 300 PM EDT.

* At 212 PM EDT, severe thunderstorms were located along a line
  extending from near Madison to near Chardon to near Twinsburg,
  moving northeast at 75 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Ashtabula, Conneaut, Geneva, North Kingsville, Middlefield,
  Kinsman, North Bloomfield, Orwell, Burton, Andover, West
  Farmington, Bristolville, Parkman, Huntsburg, Claridon, Mecca,
  Austinburg, Montville, Kingsville and Hartsgrove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4143 8052 4135 8096 4135 8136 4152 8119
      4172 8105 4172 8100 4178 8100 4196 8059
      4198 8052
TIME...MOT...LOC 1812Z 235DEG 65KT 4172 8100 4152 8120 4131 8141 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Iverson
2 follow-up statements
829 
WWUS51 KCLE 251839
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
239 PM EDT Sat Mar 25 2023

OHC055-155-251848-
/O.CAN.KCLE.SV.W.0010.000000T0000Z-230325T1900Z/
Trumbull OH-Geauga OH-
239 PM EDT Sat Mar 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TRUMBULL AND GEAUGA
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Ohio.

LAT...LON 4198 8052 4154 8052 4150 8100 4164 8101
      4180 8085 4185 8084 4196 8059
TIME...MOT...LOC 1838Z 235DEG 65KT 4198 8050 4178 8070 4157 8092 

$$

OHC007-251900-
/O.CON.KCLE.SV.W.0010.000000T0000Z-230325T1900Z/
Ashtabula OH-
239 PM EDT Sat Mar 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR ASHTABULA COUNTY...

At 238 PM EDT, severe thunderstorms were located along a line
extending from near Conneaut to 8 miles southeast of Ashtabula to
near Orwell, moving northeast at 75 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Ashtabula, Conneaut, North Kingsville, Orwell, Andover, Austinburg,
Kingsville, Hartsgrove, Roaming Shores, Pierpont, Cherry Valley, Rock
Creek, Edgewood, Plymouth Center and Kelloggsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4198 8052 4154 8052 4150 8100 4164 8101
      4180 8085 4185 8084 4196 8059
TIME...MOT...LOC 1838Z 235DEG 65KT 4198 8050 4178 8070 4157 8092 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Kahn
925 
WWUS51 KCLE 251851
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
251 PM EDT Sat Mar 25 2023

OHC007-251901-
/O.EXP.KCLE.SV.W.0010.000000T0000Z-230325T1900Z/
Ashtabula OH-
251 PM EDT Sat Mar 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR ASHTABULA COUNTY WILL EXPIRE
AT 300 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Ohio.

LAT...LON 4198 8052 4154 8052 4150 8100 4164 8101
      4180 8085 4185 8084 4196 8059
TIME...MOT...LOC 1851Z 270DEG 65KT 4210 8027 4190 8047 4169 8069 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 10:39 AM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Mar 25, 10:39 AM EDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1039 AM EDT Sat Mar 25 2023

.SYNOPSIS...
Low pressure over the lower Ohio River Valley this morning will
advance northeast today and and lift a warm front across the
area. The low will pass northwest of the forecast area and north
of Lake Erie by this evening, allowing a cold front to pass
through the area. High pressure will build in behind the system
for Sunday. A weak low will pass south of the area Sunday night
into Monday.

&&

.NEAR TERM /THROUGH SUNDAY/...

Update...

Most of the near-term forecast remains valid, but adjusted POP's
through this early evening given latest observed trends in radar
imagery and other observations, and hi-res model guidance. As of
10 AM EDT, a wavy surface warm front extended E'ward through the
Toledo area to just north of Port Clinton and much of Metro
Cleveland, and then extended SE'ward just north of Akron and
Beaver Falls, PA, respectively. As a deepening surface low moves
NE'ward toward Georgian Bay through this early evening, the warm
front will sweep NE'ward through the rest of our CWA through
early afternoon. The low's trailing surface cold front should
sweep E'ward through our CWA early this afternoon through about
7 PM EDT this evening. Cloud breaks in the warm sector and
accompanying the low pressure system's dry slot will allow the
warm sector boundary layer to destabilize via daytime heating,
which should yield weak surface-based CAPE up to about 500-750
J/kg and MLCAPE up to 500 J/kg this afternoon through early
evening. Steepening low-level lapse rates should contribute to
sizable DCAPE up to about 600 J/kg. Low-level moisture
advection from the Gulf of Mexico and lingering low-level
moisture from recent rainfall should allow mixed layer LCL's to
remain less than 1500 m AGL amidst low-level winds veering
slightly and increasing rapidly with height and surface-based
ESRH approaching 150 meters squared per second squared or so.
Thus, as the cold front advances E'ward and encounters this high
shear/low CAPE environment in the warm sector, expect isolated
to scattered surface-based and low-topped showers and
thunderstorms, including some supercells, to develop along the
front, especially roughly along and east of the I-71 corridor.
Precip associated with these showers and thunderstorms may be
very efficient at transporting stronger winds just aloft down to
the surface and producing damaging convective gusts in the
process. In addition, can't rule-out a couple brief tornadoes
with supercells. SPC has maintained a marginal risk of severe
thunderstorms along and east of I-77, but can't totally rule-
out severe convective weather as far west as roughly I-71 in our
CWA.

Only other update was to expand the High Wind Warning to include
Lucas County. Diurnal convective mixing of the warm sector
boundary layer will likely yield peak surface gusts to 50-60
mph in our CWA, as will relatively-deep mechanical mixing of
the boundary layer and steepening low-level lapse rates amidst
strengthening low-level winds/CAA with height for several hours
behind the surface cold front. The end times of the Wind
Advisory and High Wind Warning still look reasonable at this
point, but may need to be pushed back a bit further into this
evening with the midday update.

Previous Discussion...

Low pressure over southern Illinois this morning has a warm
front extended east along the Ohio River. As this system lifts
northeast, rain will continue to extend across the area ahead of
it, allowing for much of the area to get a half inch to one inch
of rainfall through dawn. While the main slug of rain is moving
through the region this morning, additional rain is forming
right ahead of the low across Illinois and Indiana and expect
some light rain to fill in and allow for higher PoPs to be
necessary. The front should reach the lake by late morning and
temperatures should surge with good warm advection and warm
sector mixing into the 50s. Winds should increase to at least 50
mph in the warm sector, given the robust wind field aloft and
the deepening low to the northwest. The main forecast questions
for the day will be: What is the environment ahead of the cold
front later today? And, what is the thunderstorm and possible
severe weather potential for today. This morning, south of the
low and ahead of the associated cold front there is a break in
the lower clouds and precipitation over far southern Indiana and
western Kentucky. This will push northeast into the area this
afternoon and suspect will allow for some of the temperatures in
the area to push 60 degrees. In the end, the warmer the area
goes, the more instability will be in place across the region
and the greater potential for thunderstorms. Any convection this
afternoon will have a great wind field to work with aloft to
bring down to the surface, so it would not take much to get some
rumbles that bring down 60 mph winds. Hence, the area is under a
marginal risk for severe weather. The best region is east, where
the cold front will reach later in the day. The best timing for
thunder is 3-7 PM. The cold front will cross the region by
evening and winds in the cold air advection regime should
increase to the 50 to 60 mph range, which is the main time of
concern for the High Wind Warning headlines. Have added Knox and
Holmes Counties to the warning this morning to align with the
addition of the Columbus metro and ILN's area.

The system will clear the region overnight and some lingering
rain showers that may change to snow will continue across
Northeast Ohio and Northwest Pennsylvania late tonight.
Low temperatures will fall into the lower 30s. High pressure
will build into the region for Sunday. Dry conditions are
expected and high temperatures will attempt to return toward the
50 degree mark across the area.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Low pressure passes west to east to the south of the CWA Monday with
an associated wave of showers followed quickly by an upper trough
axis late Monday night into Tuesday. Pattern aloft becomes zonal
and cool in northerly flow behind the surface low with high pressure
building in from the west.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
Midweek high pressure yields to developing low pressure in the lee
of the Rockies for the end of the week. Warm front will form over
the southern lakes and will get into warm air advection Friday into
Saturday along with the return of POPs into the region.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
Rain has been very efficient moving through the region this
morning and the bulk of the moderate-to-heavy rain is exiting
east of KERI. Plenty of non-VFR has entered with and behind the
rain this morning and will persist through the day. The non-VFR
has struggled in lakeshore areas with the slight downslope
component eliminating the low ceilings intermittently at KCLE
and holding them off at KERI. Believe that MVFR should
eventually enter at KERI within the next hour or so. Non-VFR
will continue through the morning hours, but winds are expected
to increase as the rain and the warm front lift north during the
morning hours. Some spotty rain showers will be present across
the region through the late morning and early afternoon hours,
but should be less impactful than the overnight rain. Not super
certain on the clouds during the afternoon hours, believe that
there will be MVFR level clouds, but not entirely certain if it
will be a ceiling everywhere, as some breaks may try to develop,
but opted for ceilings for now. A cold front will swing through
during the afternoon hours, ahead of the front and especially
in NE OH/NW PA, there is the potential for some thunder to
develop. Otherwise, the main story will be the winds that will
increase across the area as they shift to the southwest and the
potential for 40-50 kts gusts will increase. Gusts will diminish
Saturday night. Ceilings will likely fall in the MVFR category
with and behind the cold frontal passage, but ceilings should
start breaking toward the end of the TAF period for most.

Outlook...Non-VFR possible Sunday night through Tuesday in
showers.

&&

.MARINE...
Gale Warning and Low Water Advisory in effect for forecasted
southwest winds sustained 35-45kts in the open water zones east of
the islands at 12-18ft. Winds ease Sunday and wave heights decrease
accordingly. Winds turn northerly 10-15kts with the passage of a low
pressure system just to the south of Lake Erie Monday through
Tuesday with wave heights 2-4ft.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until 8 PM EDT this evening for OHZ003-
     006>009-013-017>020-027>031-036>038-047.
     High Wind Warning until midnight EDT tonight for OHZ010>012-
     089.
     Wind Advisory until 8 PM EDT this evening for OHZ014-021>023-
     032-033.
PA...Wind Advisory until 8 PM EDT this evening for PAZ003.
     High Wind Warning until 2 AM EDT Sunday for PAZ001.
     Wind Advisory until 2 AM EDT Sunday for PAZ002.
MARINE...Gale Warning until 8 PM EDT this evening for LEZ142>144-
     162>164.
     Low Water Advisory from 2 PM this afternoon to 5 AM EDT Sunday
     for LEZ142>144-162>164.
     Gale Warning until 2 AM EDT Sunday for LEZ145>148-165>168.
     Gale Warning from 5 PM this afternoon to 5 AM EDT Sunday for
     LEZ149-169.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Jaszka/Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Sefcovic
MARINE...26
Hazardous weather outlook, Mar 25, 3:14 AM EDT, 10 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
314 AM EDT Sat Mar 25 2023

OHZ006>009-017>019-027>030-036-037-047-260715-
Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford-
Richland-Ashland-Marion-Morrow-Knox-
314 AM EDT Sat Mar 25 2023

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-260715-
Lucas-
314 AM EDT Sat Mar 25 2023

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-260715-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
314 AM EDT Sat Mar 25 2023

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING...
...LOW WATER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Low Water Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>148-165>168-260715-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
314 AM EDT Sat Mar 25 2023

...GALE WARNING IN EFFECT FROM NOON TODAY TO 2 AM EDT SUNDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-149-169-260715-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Conneaut OH to Ripley NY-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
314 AM EDT Sat Mar 25 2023

...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-260715-
Lorain-
314 AM EDT Sat Mar 25 2023

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-012-089-260715-
Cuyahoga-Lake-Ashtabula Lakeshore-
314 AM EDT Sat Mar 25 2023

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ014-021>023-032-033-PAZ003-260715-
Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-Crawford-
314 AM EDT Sat Mar 25 2023

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ020-031-038-260715-
Medina-Wayne-Holmes-
314 AM EDT Sat Mar 25 2023

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ002-260715-
Southern Erie-
314 AM EDT Sat Mar 25 2023

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-260715-
Northern Erie-
314 AM EDT Sat Mar 25 2023

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ013-260715-
Geauga-
314 AM EDT Sat Mar 25 2023

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 25, 1:54 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     1 N BROADVIEW HEIGHTS   41.33N 81.68W
03/25/2023                   CUYAHOGA           OH   AMATEUR RADIO

            TREE BLOWN DOWN NEAR BROADVIEW HEIGHTS.

&&

MG
Local storm report, Mar 25, 2:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
200 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     TSTM WND GST     1 ESE PARMA             41.38N 81.71W
03/25/2023  M63 MPH          CUYAHOGA           OH   TRAINED SPOTTER

            63 MPH WIND MEASURED BY TRAINED SPOTTER.

&&

MG
Local storm report, Mar 25, 2:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
203 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND GST     2 SSW PARMA             41.35N 81.74W
03/25/2023  E60 MPH          CUYAHOGA           OH   NWS EMPLOYEE

            60 MPH WIND GUSTS ESTIMATED BY OFF DUTY NWS
            EMPLOYEE.

&&

MG
Local storm report, Mar 25, 2:05 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
205 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     INDEPENDENCE            41.38N 81.64W
03/25/2023                   CUYAHOGA           OH   PUBLIC

            TREES DOWN IN INDEPENDENCE FROM SOCIAL
            MEDIA.

&&

MG
Local storm report, Mar 25, 2:09 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
209 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     PARMA                   41.39N 81.73W
03/25/2023                   CUYAHOGA           OH   PUBLIC

            WIRES DOWN, TREE DOWN AGAINST WIRES,
            ARCING/SPARKING.

&&

MG
Local storm report, Mar 25, 2:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
212 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     CHARDON                 41.58N 81.20W
03/25/2023                   GEAUGA             OH   FIRE DEPT/RESCUE

            POLE DOWN - AUBURN AND CHARDON ROAD.

&&

MG

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 9:47 PM EDTHigh Wind WarningCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more26 hr
Mar 25, 7:04 AM EDTRiver Flood WarningCLEHolmes, Wayne4 days
Mar 25, 9:31 AM EDTRiver Flood WarningCLEHancock18 hr
Mar 25, 12:40 PM EDTSpecial Weather StatementCLECrawford, Richland50 min
Mar 25, 12:52 PM EDTSpecial Weather StatementCLEErie23 min
Mar 25, 1:10 PM EDTSpecial Weather StatementCLEAshland, Medina35 min
Mar 25, 1:31 PM EDTSpecial Weather StatementCLEMedina, Summit29 min
Mar 25, 1:39 PM EDTSpecial Weather StatementCLECuyahoga51 min
Mar 25, 1:44 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Geauga, Lake, Portage, Summit31 min
Mar 25, 1:54 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Medina, Portage, Summit36 min
Mar 25, 2:44 PM EDTSpecial Marine WarningCLE46 min
Mar 25, 2:51 PM EDTSpecial Weather StatementCLEMahoning9 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.